| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the blue plastic on a femoral inserter fractured from repeated use.There is no additional information available.
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Visual examination of the returned product identified signs of repeated use (nicked) and the device was found to be fractured.All pieces were not returned.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.The device has a potential field age of over five and a half years and exhibits signs of repeated use.The root cause of the reported event is attributed to wear and tear from repeated use over time.If any further information is which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.